Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Pseudospectral method for the ``good'' Boussinesq equation


Authors: J. de Frutos, T. Ortega and J. M. Sanz-Serna
Journal: Math. Comp. 57 (1991), 109-122
MSC: Primary 65M12; Secondary 65M70
DOI: https://doi.org/10.1090/S0025-5718-1991-1079012-6
MathSciNet review: 1079012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the nonlinear stability and convergence of a fully discrete, pseudospectral scheme for the "good" Boussinesq equation $ {u_{tt}} = - {u_{xxxx}} + {u_{xx}} + {({u^2})_{xx}}$. Numerical comparisons with finite difference schemes are also reported.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M12, 65M70

Retrieve articles in all journals with MSC: 65M12, 65M70


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1991-1079012-6
Article copyright: © Copyright 1991 American Mathematical Society